Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Minimal regular spaces


Authors: Manuel P. Berri and R. H. Sorgenfrey
Journal: Proc. Amer. Math. Soc. 14 (1963), 454-458
MSC: Primary 54.23
MathSciNet review: 0152978
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Actualités Sci. Ind., Hermann, Paris, 1951, 858-1142.
  • [2] -, Espaces minimaux et espaces complètement séparés, C. R. Acad. Sci. Paris 205 (1941), 215-218.
  • [3] Edwin Hewitt, On two problems of Urysohn, Ann. of Math. (2) 47 (1946), 503–509. MR 0017527
  • [4] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [5] A. Ramanathan, Maximal-Hausdorff spaces, Proc. Indian Acad. Sci., Sect. A. 26 (1947), 31–42. MR 0021682

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.23

Retrieve articles in all journals with MSC: 54.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0152978-9
Article copyright: © Copyright 1963 American Mathematical Society